# SDR DALA2017111508169

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 29,044 hours, 12,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 27d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY  LIGHT UNDER SEAT 27D WAS DETACHED.  MAINTENANCE ATTACHED THE EMERGENCY LIGHT AND OPS CHECKED GOOD.
